Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 654865, 6 pages
http://dx.doi.org/10.1155/2015/654865
Research Article

Fast Maximum-Likelihood Decoder for Quasi-Orthogonal Space-Time Block Code

1Department of Electrical Engineering, Shahid Bahonar University of Kerman, P.O. Box 76169-133, Kerman, Iran
2Advanced Communications Research Institute, Sharif University of Technology, P.O. Box 11365-9363, Tehran, Iran

Received 8 February 2015; Accepted 13 April 2015

Academic Editor: Sergio Preidikman

Copyright © 2015 Adel Ahmadi and Siamak Talebi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adel Ahmadi and Siamak Talebi, “Fast Maximum-Likelihood Decoder for Quasi-Orthogonal Space-Time Block Code,” Mathematical Problems in Engineering, vol. 2015, Article ID 654865, 6 pages, 2015. doi:10.1155/2015/654865